# SDR SWAA2017122918675

- Difficulty date: December 21, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 38,170 hours, 19,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6953967
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT EXTERNAL POWER ACCESS DOOR LOWER CUTOUT.   REPAIRED THE SKIN IAWSRM.
